Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 92, NWS Springfield, MO

June 6, 2008Vernon County, Missouri

NWS Springfield, MO issued this river flood warning at Jun 6, 2008, 9:35 AM CDT for Vernon County, Missouri. It took effect at Jun 6, 2008, 5:56 PM CDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2008, 9:35 AM CDT (14:35 UTC)
In effect from
Jun 6, 2008, 5:56 PM CDT
Expired
Jun 8, 2008, 9:18 AM CDT
In force
39 hr
Issued by
NWS Springfield, MO
Flood severity
Minor

County Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 107 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Marmaton River near Nevada (NVDM7). The gauge peaked at 20.97 ft at Jun 7, 2008, 1:00 PM CDT.

actionminormoderate15202506/0606/0706/0806/09
Action stage
18 ft
Minor stage
20 ft
Moderate stage
26 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06918060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KSGF 061435
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
935 AM CDT FRI JUN 06 2008

...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...

  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY
  
.HEAVY RAINFALL OVERNIGHT HAS CAUSED THE RIVER LEVEL TO BEGIN TO RISE. 
ADDITIONAL RAINFALL IS EXPECTED THIS AFTERNOON THAT WILL CAUSE THE 
RIVER LEVEL TO REACH FLOOD STAGE.

THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO 
MONITOR RIVER CONDITIONS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC217-070235-
/O.NEW.KSGF.FL.W.0092.080607T0527Z-080609T2100Z/
/NVDM7.1.ER.080607T0527Z.080608T0000Z.080608T2100Z.NO/
935 AM CDT FRI JUN 06 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLOOD WARNING FOR 
  THE MARMATON RIVER NEAR NEVADA.
* FROM LATE TONIGHT TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:45 AM FRIDAY THE STAGE WAS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND CONTINUE TO
  RISE TO NEAR 21.5 FEET BY TOMORROW EVENING.  THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 22.0 FEET...FLOOD WATERS BEGIN TO IMPACT THE COUNTY 
  ROAD, WEST OF NEVADA, AT THE GAGE SITE. 

$$
6 follow-up statements
000 
WGUS83 KSGF 061925
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 PM CDT FRI JUN 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY 
  
.HEAVY RAINFALL OVERNIGHT HAS CAUSED THE RIVER LEVEL TO BEGIN TO RISE. 
ADDITIONAL RAINFALL THIS AFTERNOON WILL CAUSE THE RIVER LEVEL TO REACH 
FLOOD STAGE.

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC217-071025-
/O.EXT.KSGF.FL.W.0092.080606T2256Z-080609T2230Z/
/NVDM7.1.ER.080606T2256Z.080607T1800Z.080608T2230Z.NO/
225 PM CDT FRI JUN 06 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE MARMATON RIVER NEAR NEVADA.
* FROM THIS AFTERNOON TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  1:45 PM FRIDAY THE STAGE WAS 18.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 22.0 FEET BY TOMORROW EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 22.0 FEET...FLOOD WATERS BEGIN TO IMPACT THE COUNTY 
  ROAD, WEST OF NEVADA, AT THE GAGE SITE. 

$$
000 
WGUS83 KSGF 070109
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
809 PM CDT FRI JUN 06 2008





...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY 
  OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY 
.HEAVY RAINFALL HAS CAUSED RIVER LEVELS TO RISE. 

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC217-071609-
/O.CON.KSGF.FL.W.0092.000000T0000Z-080609T2230Z/
/NVDM7.1.ER.080607T0043Z.080607T1800Z.080608T2230Z.NO/
809 PM CDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE MARMATON RIVER NEAR NEVADA.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:45 PM FRIDAY THE STAGE WAS 19.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 22.0 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 22.0 FEET...FLOOD WATERS BEGIN TO IMPACT THE COUNTY 
  ROAD, WEST OF NEVADA, AT THE GAGE SITE. 

$$

MOC217-071609-
/O.CON.KSGF.FL.W.0091.000000T0000Z-080612T0100Z/
/SCZM7.1.ER.080604T2252Z.080607T1200Z.080611T0100Z.NO/
809 PM CDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE OSAGE RIVER NEAR SCHELL CITY.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:45 PM FRIDAY THE STAGE WAS 31.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.3 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY 
  EVENING.
* IMPACT...AT 31.5 FEET...FLOOD WATERS CAUSE THE MAIN ROAD OF THE 
  SCHELL-OSAGE CONSERVATION AREA TO BECOME IMPASSABLE EAST OF 
  CONSERVATION AREA MAIN OFFICE. IN ADDITION, THE NORTH CAMPGROUND IN
  THE SCHELL-OSAGE CONSERVATION AREA BECOMES FLOODED. 

$$
000 
WGUS83 KSGF 071412
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
912 AM CDT SAT JUN 07 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY 
  OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY 

.HEAVY RAINFALL THAT FELL OVER THE RIVER BASINS OVER THE PAST WEEK
HAS ALLOWED FOR MINOR FLOODING ALONG THE MARMATON AND OSAGE RIVERS.
ADDITIONAL HEAVY RAINFALL IS EXPECTED IN THE RIVER BASINS SUNDAY
NIGHT AND MONDAY WHICH WILL LIKELY CAUSE AN ADDITIONAL RISE IN AREAL
STREAMS AND CREEKS...AND EVENTUALLY THE MAIN RIVERS NEXT WEEK. 

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC217-080512-
/O.EXT.KSGF.FL.W.0092.000000T0000Z-080609T1456Z/
/NVDM7.1.ER.080607T0200Z.080607T1800Z.080608T1456Z.NO/
912 AM CDT SAT JUN 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE MARMATON RIVER NEAR NEVADA.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:45 AM SATURDAY THE STAGE WAS 20.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.8 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE 
  MORNING.
* IMPACT...AT 22.0 FEET...FLOOD WATERS BEGIN TO IMPACT THE COUNTY 
  ROAD, WEST OF NEVADA, AT THE GAGE SITE. 

$$

MOC217-080511-
/O.EXT.KSGF.FL.W.0091.000000T0000Z-080612T0114Z/
/SCZM7.1.ER.080604T2252Z.080606T2030Z.080611T0114Z.NO/
912 AM CDT SAT JUN 07 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE OSAGE RIVER NEAR SCHELL CITY.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 AM SATURDAY THE STAGE WAS 31.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY EVENING.
* IMPACT...AT 31.5 FEET...FLOOD WATERS CAUSE THE MAIN ROAD OF THE 
  SCHELL-OSAGE CONSERVATION AREA TO BECOME IMPASSABLE EAST OF 
  CONSERVATION AREA MAIN OFFICE. IN ADDITION, THE NORTH CAMPGROUND IN
  THE SCHELL-OSAGE CONSERVATION AREA BECOMES FLOODED. 

$$

JLT
000 
WGUS83 KSGF 071500
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1000 AM CDT SAT JUN 07 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY 
  OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY 

.HEAVY RAINFALL THAT FELL OVER THE RIVER BASINS OVER THE PAST WEEK
HAS ALLOWED FOR MINOR FLOODING ALONG THE MARMATON AND OSAGE RIVERS.
ADDITIONAL HEAVY RAINFALL IS EXPECTED IN THE RIVER BASINS SUNDAY
NIGHT AND MONDAY WHICH WILL LIKELY CAUSE AN ADDITIONAL RISE IN AREAL
STREAMS AND CREEKS...AND EVENTUALLY THE MAIN RIVERS NEXT WEEK. 

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC217-080600-
/O.EXT.KSGF.FL.W.0092.000000T0000Z-080609T0742Z/
/NVDM7.1.ER.080607T0200Z.080607T1445Z.080608T0742Z.NO/
1000 AM CDT SAT JUN 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE MARMATON RIVER NEAR NEVADA.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM SATURDAY THE STAGE WAS 20.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT.
* IMPACT...AT 20.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, 
  WHICH MAINLY AFFECT LOW LYING AREAS ALONG THE RIVER. 

$$

MOC217-080559-
/O.EXT.KSGF.FL.W.0091.000000T0000Z-080610T1800Z/
/SCZM7.1.ER.080604T2252Z.080606T2030Z.080609T1800Z.NO/
1000 AM CDT SAT JUN 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE OSAGE RIVER NEAR SCHELL CITY.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM SATURDAY THE STAGE WAS 31.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY EARLY AFTERNOON.
* IMPACT...AT 31.0 FEET...FLOOD WATERS BEGIN TO IMPACT LOW LYING AREAS
  WEST OF SCHELL CITY, ALONG THE OSAGE RIVER BASIN. ALSO, FLOOD 
  WATERS AFFECT THE FOUR RIVER CONSERVATION AREA APPROXIMATELY 10 
  MILES WEST OF SCHELL CITY.  

$$

JLT
000 
WGUS83 KSGF 080129
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
829 PM CDT SAT JUN 07 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY 
  OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY 

.HEAVY RAINFALL HAS CAUSED RIVER LEVELS TO RISE. ADDITIONAL HEAVY 
RAINFALL WILL BE LIKELY FROM SUNDAY NIGHT INTO TUESDAY...AND MAY
AFFECT FUTURE RIVER FORECASTS.

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC217-081629-
/O.EXT.KSGF.FL.W.0092.000000T0000Z-080609T1312Z/
/NVDM7.1.ER.080607T0200Z.080607T1800Z.080608T1312Z.NO/
829 PM CDT SAT JUN 07 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE MARMATON RIVER NEAR NEVADA.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 PM SATURDAY THE STAGE WAS 20.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 20.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, 
  WHICH MAINLY AFFECT LOW LYING AREAS ALONG THE RIVER. 

$$

MOC217-081629-
/O.EXT.KSGF.FL.W.0091.000000T0000Z-080610T1851Z/
/SCZM7.1.ER.080604T2252Z.080606T2030Z.080609T1851Z.NO/
829 PM CDT SAT JUN 07 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE OSAGE RIVER NEAR SCHELL CITY.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 PM SATURDAY THE STAGE WAS 30.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY EARLY AFTERNOON.
* IMPACT...AT 31.0 FEET...FLOOD WATERS BEGIN TO IMPACT LOW LYING AREAS
  WEST OF SCHELL CITY, ALONG THE OSAGE RIVER BASIN. ALSO, FLOOD 
  WATERS AFFECT THE FOUR RIVER CONSERVATION AREA APPROXIMATELY 10 
  MILES WEST OF SCHELL CITY.  

$$
000 
WGUS83 KSGF 081418
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
918 AM CDT SUN JUN 08 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC217-090518-
/O.EXT.KSGF.FL.W.0091.000000T0000Z-080610T1942Z/
/SCZM7.1.ER.080604T2252Z.080606T2030Z.080609T1942Z.NO/
918 AM CDT SUN JUN 08 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE OSAGE RIVER NEAR SCHELL CITY.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 AM SUNDAY THE STAGE WAS 30.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.
* IMPACT...AT 31.0 FEET...FLOOD WATERS BEGIN TO IMPACT LOW LYING AREAS
  WEST OF SCHELL CITY, ALONG THE OSAGE RIVER BASIN. ALSO, FLOOD 
  WATERS AFFECT THE FOUR RIVER CONSERVATION AREA APPROXIMATELY 10 
  MILES WEST OF SCHELL CITY.  

$$

MOC217-081448-
/O.CAN.KSGF.FL.W.0092.000000T0000Z-080609T1312Z/
/NVDM7.1.ER.080607T0200Z.080607T1800Z.080608T1142Z.NO/
918 AM CDT SUN JUN 08 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MARMATON RIVER NEAR NEVADA.
* AT  8:45 AM SUNDAY THE STAGE WAS 19.6 FEET. 
* FELL BELOW FLOOD STAGE AT  6:42 AM SUNDAY.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.2 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 20.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, 
  WHICH MAINLY AFFECT LOW LYING AREAS ALONG THE RIVER. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 6, 8:59 AM CDT, 36 minutes earlier.

Area forecast discussion, Jun 6, 8:59 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 AM CDT FRI JUN 6 2008

.UPDATE...

LIGHT SHOWERS WILL LIKELY DIMINISH BY LATE MORNING AS LOW LEVEL
JET DECREASES AND CLOUD TOPS CONTINUE TO WARM. DRYLINE OVER EASTERN
KANSAS WILL MIX EASTWARD WITH LATE MORNING AND AFTERNOON HEATING.

12Z KSGF SOUNDING SHOWED CAPE VALUES APPROACHING 3000 J/KG ONCE
CONVECTIVE TEMPERATURES IN THE MID 80S ARE REACHED. WIND SHEAR
PROFILE WAS VERY STRONG WITH HELICITIES OVER 700 M2/S2...BUT
EXPECT THIS VALUE TO DECREASE THROUGH THE MORNING WITH LOSS OF THE
LOW LEVEL JET. PRECIPITABLE WATER VALUE OF 1.72 INCHES ON THE
SOUNDING INDICATE POTENTIAL FOR VERY EFFICIENT RAINFALL PRODUCTION TODAY.

THERE IS AN UPPER LEVEL JET STREAK OVER EASTERN COLORADO THIS
MORNING WHICH WILL ROUND THE BASE OF THE UPPER TROUGH AXIS OVER
CENTRAL KANSAS AND SHOOT NORTHEAST ACROSS NORTHWEST MO THIS
AFTERNOON. RIGHT NOW IT LOOKS LIKE THE GREATEST IMPACT FROM THE JET
STREAK WILL BE TO OUR NORTH...BUT WILL MONITOR ITS MOVEMENT
CLOSELY...AS IT COULD GIVE OUR AREA SOME ENHANCED LIFT DURING MAX
DAYTIME HEATING.

TERRY

&&

.AVIATION...
FOR THE 12Z TAFS...WILL CONTINUE VICINITY THUNDER THROUGH 14-15Z
BASED ON RECENT RADAR TRENDS. THEREAFTER WE SHOULD SEE A LITTLE
BREAK IN CONVECTION UNTIL MID AFTERNOON.

WILL BRING WIND SHEAR BACK INTO JOPLIN LATE THIS EVENING AS
ANOTHER AREA OF LOW PRESSURE DEEPENS OVER NORTHEAST COLORADO.

&&

.PREV DISCUSSION...
/ISSUED 651 AM CDT FRI JUN 6 2008/

A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO
TRACK FROM WEST TO EAST ACROSS SOUTHWEST MISSOURI THIS MORNING.
THE STRONGEST STORMS HAVE PRODUCED WINDS OF 60 TO 70 MPH. THE
CONVECTION WILL LIKELY CONTINUE TO FESTER THROUGH THE MORNING
AIDED BY 0-6KM WIND SHEAR NEAR 50 KNOTS. HOWEVER THE FURTHER EAST
THAT STORMS PROPAGATE...FAVORABLE WIND SHEAR AND CAPE DECREASE
AND CIN INCREASES. THUS...A GRADUAL WEAKENING OF THE STORMS IS
EXPECTED. REDEVELOPMENT OF THUNDERSTORMS WILL REMAIN POSSIBLE
THROUGH THE DAY...AS DAYTIME HEATING AND MESOSCALE OUTFLOW
BOUNDARIES WILL AID IN THE DEVELOPMENT OF ADDITIONAL SHOWERS AND
THUNDERSTORMS. THE FLASH FLOOD WATCH WHERE RAINFALL HAS ENDED
THIS MORNING WILL BE DROPPED WITH THE MORNING PACKAGE ISSUANCE.
WE WILL CONTINUE TO SHAVE WESTERN COUNTIES FROM THE TORNADO WATCH
AS THE CONVECTION PROGRESSES EASTWARD.

WARM AND MUGGY CONDITIONS WILL PREVAIL THROUGH THE WEEKEND AS
SOUTHWEST FLOW CONTINUES ALOFT WITH A BROAD UPPER LEVEL TROUGH IN
THE WESTERN CONUS AND RIDGING IN THE SOUTHEAST CONUS. WILL BEGIN TO
INCREASE POPS SUNDAY NIGHT INTO EARLY NEXT WEEK AS ANOTHER SURFACE
LOW DEVELOPS IN SOUTHWEST KANSAS...AN UPPER TROUGH MOVES INTO THE
PLAINS AND A BAROCLINIC ZONE SHARPENS FROM NORTHERN MISSOURI TO
SOUTH CENTRAL OKLAHOMA BRINGING A FOCUSING MECHANISM FOR THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS.

UPPER LEVEL RIDGING BUILDS INTO THE OZARKS DURING THE MIDDLE OF
THE WEEK AHEAD OF ANOTHER DEEPENING TROUGH IN THE WESTERN CONUS
WHICH WILL BRING ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS
LATE IN THE WEEK.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 6, 5:39 AM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 AM CDT FRI JUN 6 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
539 AM CDT FRI JUN 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EARLY
MORNING HOURS PRODUCING WIND GUSTS UP TO 40 MPH.

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE
THIS MORNING AND THIS AFTERNOON. THESE THUNDERSTORMS WILL BE
AIDED BY INSTABILITY CREATED BY DAYTIME HEATING ALONG WITH
FAVORABLE WIND SHEAR AND OUTFLOW BOUNDARIES FROM PREVIOUS
CONVECTION.

THE PRIMARY THREAT FOR SEVERE THUNDERSTORMS WILL BE DAMAGING WIND
GUSTS UP TO 60 MPH ALONG WITH HAIL UP TO THE SIZE OF QUARTERS.
HOWEVER...AN ISOLATED TORNADO CAN NOT BE RULED OUT DUE TO STRONG
WIND SHEAR AND THE PRESENCE OF OUTFLOW BOUNDARIES ACROSS THE AREA.

LOCALLY HEAVY RAIN FROM ADDITIONAL THUNDERSTORM ACTIVITY COULD
PRODUCE ISOLATED AREAS OF FLASH FLOODING TODAY....ESPECIALLY LOW
WATER CROSSINGS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE SUNDAY NIGHT ALONG AND
NORTH OF A LINE FROM FORT SCOTT KANSAS TO OSAGE BEACH MISSOURI.
THUNDERSTORM DEVELOPMENT ACROSS THE ENTIRE OUTLOOK AREA IS
POSSIBLE MONDAY AS ANOTHER STORM SYSTEM DEVELOPS IN THE CENTRAL
PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

ANGLE

In the hours before

Local storm report, Jun 6, 4:07 AM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
407 AM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0406 AM     HAIL             4 NE SPRINGFIELD        37.24N  93.23W
06/06/2008  E0.50 INCH       GREENE             MO   EMERGENCY MNGR

&&

HATCH
Local storm report, Jun 6, 6:18 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
618 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     TSTM WND DMG     REDFIELD                37.84N 94.88W
06/05/2008                   BOURBON            KS   AMATEUR RADIO

            2 FOOT DIAMETER TREE DOWN OVER POWER LINES. CITIES OF
            DEVON AND REDFIELD HAVE POWER OUTAGES.

1122 PM     TSTM WND GST     2 N FRONTENAC           37.48N 94.69W
06/05/2008  E60.00 MPH       CRAWFORD           KS   TRAINED SPOTTER

0135 AM     TSTM WND DMG     NEVADA                  37.84N 94.35W
06/06/2008                   VERNON             MO   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN IN NEVADA

0218 AM     TSTM WND GST     4 NW PIERCE CITY        36.99N 94.05W
06/06/2008  E70.00 MPH       LAWRENCE           MO   AMATEUR RADIO

            LARGE LIMBS BLOWING ACROSS HIGHWAY.

0221 AM     TSTM WND DMG     3 N PIERCE CITY         36.99N 94.00W
06/06/2008                   LAWRENCE           MO   AMATEUR RADIO

            LARGE TREE DOWN ACROSS ROAD.

0229 AM     TSTM WND GST     EL DORADO SPRINGS       37.88N 94.02W
06/06/2008  E65.00 MPH       CEDAR              MO   PUBLIC

0241 AM     TSTM WND GST     MILLER                  37.21N 93.84W
06/06/2008  E70.00 MPH       LAWRENCE           MO   PUBLIC

            WINDS ESTIMATED AT 60 TO 70 MPH.

0250 AM     TSTM WND GST     MOUNT VERNON            37.10N 93.82W
06/06/2008  E60.00 MPH       LAWRENCE           MO   PUBLIC

0255 AM     TSTM WND GST     MONETT                  36.92N 93.93W
06/06/2008  E70.00 MPH       BARRY              MO   LAW ENFORCEMENT

            OFFICER INDICATED WINDS OF 60 TO 70 MPH.

0406 AM     HAIL             4 NE SPRINGFIELD        37.24N 93.23W
06/06/2008  E0.50 INCH       GREENE             MO   EMERGENCY MNGR

&&

MTERRY
Local storm report, Jun 6, 7:50 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
750 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND DMG     FULTON                  38.01N 94.72W
06/05/2008                   BOURBON            KS   EMERGENCY MNGR

            BARN BLOWN DOWN...TREES BLOWN DOWN AND DAMAGE TO AT LEAST
            ONE HOUSE ON HIGHWAY 31.

&&

MTERRY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 11:08 PM CDTSevere Thunderstorm WarningSGFVernon37 min
Jun 5, 11:29 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon46 min
Jun 5, 11:43 PM CDTSevere Thunderstorm WarningSGFVernon47 min
Jun 6, 12:16 AM CDTFlash Flood WarningSGFBarton, Vernon8 hr
Jun 6, 1:08 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton67 min
Jun 6, 1:28 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan62 min
Jun 6, 1:52 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon53 min
Jun 6, 1:58 AM CDTSevere Thunderstorm WarningSGFBarton27 min
Jun 6, 2:09 AM CDTSevere Thunderstorm WarningSGFCedar, Dade36 min
Jun 6, 2:15 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence45 min
Jun 6, 2:29 AM CDTSevere Thunderstorm WarningSGFChristian, Greene61 min
Jun 6, 2:36 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk54 min
Jun 6, 2:51 AM CDTFlash Flood WarningSGFBarry, Lawrence, McDonald, Newton5 hr
Jun 6, 3:03 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Miller, Morgan40 min
Jun 6, 3:37 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede35 min
Jun 6, 4:06 AM CDTAreal Flood AdvisorySGFChristian, Dallas, Greene, Lawrence, Polk, Webster3 hr
Jun 6, 4:31 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski35 min
Jun 6, 4:40 AM CDTSevere Thunderstorm WarningSGFMaries, Miller35 min
Jun 6, 4:50 AM CDTAreal Flood AdvisorySGFCamden, Laclede, Maries, Miller, Phelps, Pulaski107 min
Jun 6, 10:42 AM CDTAreal Flood AdvisorySGFBarry, Camden, Christian, Dade, Dallas, Greene and 11 more6 hr
Jun 6, 11:02 AM CDTFlash Flood WarningSGFGreene3 hr
Jun 6, 11:50 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster25 min
Jun 6, 11:55 AM CDTFlash Flood WarningSGFBarry, Christian, Dallas, Greene, Laclede, Lawrence and 6 more6 hr
Jun 6, 12:14 PM CDTSevere Thunderstorm WarningSGFLaclede31 min
Jun 6, 12:44 PM CDTTornado WarningSGFLaclede, Pulaski31 min
Jun 6, 12:54 PM CDTFlash Flood WarningSGFPhelps5 hr
Jun 6, 1:22 PM CDTTornado WarningSGFPhelps38 min
Jun 6, 1:32 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski45 min
Jun 6, 1:44 PM CDTFlash Flood WarningSGFDade, Jasper9 hr
Jun 6, 1:57 PM CDTTornado WarningSGFPhelps18 min
Jun 6, 2:15 PM CDTTornado WarningSGFPhelps22 min
Jun 6, 4:17 PM CDTTornado WarningSGFWright28 min
Jun 6, 4:26 PM CDTSevere Thunderstorm WarningSGFBarry49 min
Jun 6, 4:51 PM CDTFlash Flood WarningSGFBarton6 hr
Jun 6, 5:30 PM CDTFlash Flood WarningSGFPhelps, Pulaski7 hr
Jun 6, 5:38 PM CDTAreal Flood WarningSGFDallas, Laclede, Webster, Wright6 hr
Jun 6, 6:28 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk47 min
Jun 6, 6:41 PM CDTTornado WarningSGFPolk64 min
Jun 6, 6:55 PM CDTFlash Flood WarningSGFCedar, Hickory, Polk, St. Clair6 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.